# SDR ASAA2014050307681

- Difficulty date: May 3, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 5,521 hours, 1,754 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 19028
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 3,604 hours, 1,139 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT "PACK" LIGHT ILLUMINATES DURING MASTER CAUTION RECALL.  THE LIGHT EXTINGUISHES WHEN MASTER CAUTION SYSTEM IS RESET.  ACFT GROUNDED.  LEFT PACK PRIMARY TEMP CONTROL INOPERATIVE.  R & R LEFT TEMP CONTROL VALVE REF TASK 21-51-10-000-801 AND 21-51-10-400-801.  OPS TEST PASSED AND LEAK CHECK CHECKED GOOD, SAME REF.
